# SDR DALA2016030101761

- Difficulty date: February 29, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,934 hours, 15,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 780 =70 STR 28R.  SRM ZONE A FIG 201 53-00-01. ORIGINAL DAMAGE .005 BLENDED TO .009. LIGHTNING STRIKE ON SKIN AWAY FROM FASTENER.  BLENDED AREA DAMAGE  DEPTH .009.  ACCOMPLISHED 10 X DVI NO DAMAGE NOTED.  DAMAGE OUT OF LIMITS IAW SRM 757 53-00-01.  DETAIL II, FUSELAGE SKIN ALLOWABLE DAMAGE, DRILLED OUT DAMAGE IAW SEC 1B PARA 3.  INSTALLED BLIND FASTENER IAW PARA 4.
